Alert archive / Pennsylvania / River Flood Warnings in 2014

River Flood Warning 7, NWS State College, PA

May 16, 2014Perry County, Pennsylvania

NWS State College, PA issued this river flood warning at May 16, 2014, 8:02 AM EDT for Perry County, Pennsylvania. It took effect at May 16, 2014, 10:00 AM EDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
May 16, 2014, 8:02 AM EDT (12:02 UTC)
In effect from
May 16, 2014, 10:00 AM EDT
Expired
May 17, 2014, 3:52 AM EDT
In force
18 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Perry County, PA

The radar

The State College radar (KCCX), 94 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sherman Creek at Shermans Dale (SMDP1). The gauge peaked at 13.41 ft at May 16, 2014, 1:00 PM EDT.

actionminormoderate51005/1605/1705/18
Action stage
5 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01568000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WGUS41 KCTP 161202
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
802 AM EDT FRI MAY 16 2014

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  SHERMAN CREEK AT SHERMANS DALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. 

&&

PAC099-170002-
/O.NEW.KCTP.FL.W.0007.140516T1400Z-140517T0600Z/
/SMDP1.1.ER.140516T1400Z.140516T2000Z.140517T0000Z.NO/
802 AM EDT FRI MAY 16 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHERMAN CREEK AT SHERMANS DALE
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS...8.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CREST NEAR 10.0 FEET BY LATE THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$
3 follow-up statements
418 
WGUS41 KCTP 161436
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1036 AM EDT FRI MAY 16 2014

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN PENNSYLVANIA...

  SHERMAN CREEK AT SHERMANS DALE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TODAY.

&&

PAC099-170236-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-140517T0651Z/
/SMDP1.2.ER.140516T1134Z.140516T1415Z.140517T0051Z.NO/
1036 AM EDT FRI MAY 16 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
 
THE FLOOD WARNING CONTINUES FOR 
  THE SHERMAN CREEK AT SHERMANS DALE* AT 10 AM FRIDAY THE STAGE WAS...12.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$
736 
WGUS81 KCTP 162206
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
606 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  PENNS CREEK NEAR PENNS CREEK
  SHERMAN CREEK AT SHERMANS DALE
  CONODOGUINET CREEK NEAR HOGESTOWN
  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.

&&

PAC099-170813-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-140517T0813Z/
/SMDP1.2.ER.140516T1134Z.140516T1700Z.140517T0213Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 5 PM FRIDAY THE STAGE WAS 11.4 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC109-119-171006-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-140517T1600Z/
/PNCP1.1.ER.000000T0000Z.140516T1845Z.140517T1000Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* AT 6 PM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 10.0 FEET...HIGH WATER OVERFLOWS BOTH BANKS. SEVERAL HOMES AND 
  COTTAGES ON THE LEFT OR NORTH BANK ARE AFFECTED. MANY SECONDARY 
  ROADS ALONG THE CREEK ARE CLOSED DUE TO HIGH WATER LEVELS.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-171006-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-140518T0355Z/
/HGSP1.1.ER.140516T2115Z.140517T1200Z.140517T2155Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 6 PM FRIDAY THE STAGE WAS 8.0 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 8.5 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC041-133-170600-
/O.EXT.KCTP.FL.W.0009.140516T2203Z-140517T0600Z/
/CPHP1.1.ER.140516T1508Z.140517T0000Z.140517T0000Z.UU/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM FRIDAY THE STAGE WAS 7.1 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
  ARE AFFECTED BY HIGH WATER.  CEDAR CLIFF DRIVE ON THE LEFT BANK 
  UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL 
  FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$
315 
WGUS81 KCTP 170752
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
352 AM EDT SAT MAY 17 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  AUGHWICK CREEK AT SHIRLEYSBURG
  SHERMAN CREEK AT SHERMANS DALE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  PENNS CREEK NEAR PENNS CREEK
  CONODOGUINET CREEK NEAR HOGESTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS MORNING.

&&

PAC109-119-171900-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-140517T1900Z/
/PNCP1.1.ER.000000T0000Z.140516T1845Z.140517T1300Z.NO/
352 AM EDT SAT MAY 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* AT 3 AM SATURDAY THE STAGE WAS 9.0 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE 
  ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY 
  ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-171952-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-140518T1100Z/
/HGSP1.1.ER.140516T2115Z.140517T1200Z.140518T0500Z.NO/
352 AM EDT SAT MAY 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 3 AM SATURDAY THE STAGE WAS 9.3 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.4 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT 10.0 FEET...SOME RESIDENCES IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC061-170822-
/O.CAN.KCTP.FL.W.0006.000000T0000Z-140517T2300Z/
/SLYP1.2.ER.000000T0000Z.140517T0301Z.140517T0722Z.NO/
352 AM EDT SAT MAY 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE AUGHWICK CREEK AT SHIRLEYSBURG.
* AT 340 AM SATURDAY THE STAGE WAS 9.9 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 5.6 FEET BY MONDAY MORNING.
* AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS 
  BANKS. SEVERAL HOMES ARE AFFECTED.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC099-170822-
/O.CAN.KCTP.FL.W.0007.000000T0000Z-140517T0813Z/
/SMDP1.2.ER.140516T1134Z.140516T1700Z.140517T0249Z.NO/
352 AM EDT SAT MAY 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 3 AM SATURDAY THE STAGE WAS 6.9 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 11 PM FRIDAY.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.8 FEET BY MONDAY MORNING.


&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at May 16, 6:46 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 16, 6:46 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 AM EDT FRI MAY 16 2014

.SYNOPSIS...
A WAVY COLD FRONT WILL MOVE EAST OF THE AREA TODAY. COOLER
AND DRIER WEATHER IS IN STORE TODAY THROUGH THE UPCOMING
WEEKEND...FOLLOWED BY MILDER CONDITIONS TOWARD THE END OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SLOW MOVING...WAVY COLD FRONT IS ABOUT HALF WAY THROUGH THE
FORECAST AREA AT THIS HOUR. STRONG FORCING UNDER THE INTENSE
UPPER JET ENTRANCE REGION IS SUPPORTING STRONG LOW-MID LEVEL
FRONTOGENESIS/MOISTURE CONVERGENCE. PWATS IN EXCESS OF 1.5" ARE
SURGING INTO THE REGION ON A SSE LOW-MID LEVEL LEVEL JET OF
40-60KTS.

THE FRONT WILL PROGRESS SLOWLY EAST TODAY...WITH SOME LOCALIZED
FLOODING POSSIBLE AS WIDESPREAD RAINFALL OF 1.5-2.5"
RESULTS...WITH MUCH OF THE RAIN FALLING IN A SHORT AMOUNT OF TIME
AS WAVES OF TROPICAL DOWNPOURS RACE NORTH THROUGH THE AREA.

RUC TIMING OF THE FRONT SHOWS IT CLEARING MOST OF THE FCST AREA BY
MID TO LATE MORNING...BUT THERE ARE INDICATIONS THAT THE FRONT
COULD HANG UP OVER SERN PA WITH LOCALLY HEAVY RAIN LINGERING INTO
THE AFTERNOON OVER SOME OF MY MIDDLE AND LOWER SUSQ VALLEY
COUNTIES.

SOME ABNORMALLY CHILLY AIR IS SLATED TO COME IN ON THE BACK SIDE
OF THE COLD FRONT. LAV GUIDANCE SHOWS TEMPS OVER NW PA FALLING FOR
MUCH OF THE MORNING...WITH SOME READINGS IN THE MID 40S POSSIBLE
BEFORE A SMALL REBOUND INTO THE LOWER 50S TAKES PLACE FOR THE
AFTERNOON. FOR THE REMAINDER OF THE REGION...THE DAYTIMES HIGHS
WILL BE EARLY IN THE DAY..WITH THE EXCEPTION OF THE FAR EASTERN
COUNTIES WHERE THE FRONT WILL TAKE ITS TIME PASSING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE LAGGING UPPER TROUGH WILL BRING THE CHANCE OF SCATTERED
SHOWERS OVERNIGHT...ESPECIALLY IN THE WEST. AS GROSS AS IT MAY
BE...850 TEMPS GO BELOW ZERO IN THE WEST BY 12Z...SO I WOULDN'T BE
SURPRISED IF SOME NORMAL COLDER HIGHER ELEVATIONS SEE A WET SNOW
FLAKE OR TWO MIX IN. I DON'T SEE IT AS BEING ENOUGH OF A THREAT
TO MENTION SO IT WILL NOT FIND ITS WAY INTO THE FORECAST AT THIS
STAGE.

SATURDAY WILL SEE A FAIR AMOUNT OF CLOUDS...THE POSSIBILITY OF
SCATTERED SHOWERS AND IT WILL BE BREEZY AND COOL. DAYTIMES HIGHS
WILL AVERAGE ABOUT 5 TO 15 DEGREES BELOW NORMAL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AN AMPLIFIED UPPER TROF WILL DOMINATE THE PATTERN INTO THE EARLY
PART OF NEXT WEEK BEFORE A SLIGHT REBOUND IN UPPER HEIGHTS TAKES
PLACE...ALLOWING FOR A RETURN OF MILDER AIR.

THE UPPER LOW/TROUGH WILL HELP SUPPORT THE DEVELOPMENT OF DAYTIME
STRATOCU AND SOME SCATTERED RAIN SHOWERS SUNDAY...AND POSSIBLY
EVEN MONDAY BEFORE UPPER HEIGHTS START TO RISE AND THE LOW LIFTS
OUT. SUNDAY NIGHT COULD BRING SOME FROSTY CONDITIONS...AND
POSSIBLY SOME HEADLINES AS NWRN AREAS SEE TEMPS DIP INTO THE LOW
TO MID 30S. IT WILL BE CHILLY ON SATURDAY NIGHT AS WELL...BUT THE
THINKING NOW IS THAT THERE WILL BE ENOUGH CLOUDS TO THWART FROST
FORMATION.

MILDER AIR SHOULD MAKE A RETURN STARTING ABOUT TUESDAY...BUT WE
WILL ALSO SEE A RETURN TO UNSETTLED CONDITIONS AS WE THE SOUTHERN
EDGE OF THE WESTERLIES APPROACH AND WE BECOME VULNERABLE TO
UPSTREAM CONVECTION SPILLING OVER FROM SOUTHERN CANADA AND THE
GREAT LAKES.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
BACK EDGE OF STEADY RAIN NOW STARTING TO MOVE EASTWARD.
THUS WILL MAKE SOME MINOR ADJUSTMENTS ON 12Z TAF PACKAGE.

OVERALL...A SE FLOW OF TROPICAL AIR IS KEEPING HEAVY RAIN
ACROSS MOST OF THE AREA. AS THE UPPER LVL TROUGH GOES MORE
NEGATIVE TILT...THE FRONT AND BACK EDGE OF THE RAIN WILL
STILL BE SLOW TO MOVE REAL FAST. IT MAY BE 21Z UNTIL THINGS
IMPROVE AT LNS.

THUS EXPECT HEAVY RAIN...GUSTY WINDS...AND IFR AND MVFR
CONDITIONS INTO THIS AFT.

IMPROVING CONDITIONS ARE EXPECTED FOR THE WEEKEND INTO
NEXT WEEK...AS VERY DRY AIR WORKS INTO THE AREA.

.OUTLOOK...
SAT-TUE...NO SIG WX EXPECTED.

&&

.HYDROLOGY...
THE MAIN POTENTIAL FOR FLOODING OF POOR DRAINAGE AREAS AND SMALL
STREAMS WILL BE CONTINUING THROUGH THE MORNING HOURS ACROSS THE
CENTRAL AND EASTERN ZONES. THE HIGH PWATS...GOOD LLVL MOISTURE
CONVERGENCE...AND INDIVIDUAL CELL MOTIONS TO THE NORTH /WITHIN THE
OVERALL BROADER AREA OF MODERATE RAIN THAT WILL BE MOVING SLOWLY
EAST/ WILL ALL LEAD TO A WIDESPREAD 1.5 TO 2.5 INCHES OF RAIN.
THERE IS A THREAT FOR SOME LARGER STREAMS AND SMALLER RIVERS -
MAINLY IN THE WEST - TO EVENTUALLY EXCEED BANKFULL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ028-037-041-042-
046-049>053-056>059-063>066.
FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ004>006-
010>012-017>019-024>027-033>036-045.

&&

SYNOPSIS...LA CORTE/MARTIN
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN
HYDROLOGY...ROSS
Hazardous weather outlook, May 16, 4:14 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 AM EDT FRI MAY 16 2014

PAZ004>006-010>012-017>019-024>027-033>036-045-170815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
414 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST WILL BE POSSIBLE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-037-041-042-046-049>053-056>059-063>066-170815-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 16, 7:44 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     FLOOD            SE CARLISLE             40.20N  77.20W
05/16/2014                   CUMBERLAND         PA   BROADCAST MEDIA

            WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE

&&

EVENT NUMBER CTP1400010

JMC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:00 PM EDTSpecial Weather StatementCTPTioga30 min
May 15, 8:33 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Sullivan27 min
May 16, 12:15 AM EDTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Cameron, Centre, Clearfield and 13 more6 hr
May 16, 3:46 AM EDTAreal Flood WarningCTPCentre, Clinton, Cumberland, Huntingdon, Juniata, Mifflin and 3 more6 hr
May 16, 6:02 AM EDTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more6 hr
May 16, 6:09 AM EDTAreal Flood AdvisoryCTPBlair, Cameron, Centre, Clearfield, Clinton, Dauphin and 13 more4 hr
May 16, 6:28 AM EDTAreal Flood WarningCTPSomerset3 hr
May 16, 7:00 AM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more3 hr
May 16, 7:17 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more3 hr
May 16, 7:22 AM EDTRiver Flood WarningCTPHuntingdon26 hr
May 16, 7:31 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
May 16, 8:07 AM EDTRiver Flood WarningCTPSnyder, Union26 hr
May 16, 9:58 AM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more2 hr
May 16, 10:06 AM EDTAreal Flood AdvisoryCTPSomerset3 hr
May 16, 10:09 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more3 hr
May 16, 10:13 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
May 16, 10:31 AM EDTRiver Flood WarningCTPCumberland, York27 hr
May 16, 11:58 AM EDTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more5 hr
May 16, 2:53 PM EDTRiver Flood WarningCTPCumberland38 hr

Nearby

River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.